MathSciNet Relay Station
MathSciNet bibliographic data
MR806922 60K25 (90B22)
Fuhrmann, S. W.; Cooper, Robert B. Stochastic decompositions in the $M/G/1$ queue with generalized vacations. Oper. Res. 33 (1985), no. 5, 1117–1129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement